# SDR USAA2011071200022

- Difficulty date: June 28, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652545
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACKS ON FUSELAGE FRAME AT BS 380, BETWEEN S20L TO S23L.  REPAIRED FUSELAGE FRAME AT BS 380, BETWEEN S20L TO S23L IAW EA 103130.
